MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 407844
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the introducer cracked while being introduced into the patient.The device was replaced with a non-abbott device and the procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
One 6f ultimum introducer sheath was received for evaluation.The sheath tubing had been partially torn; the torn sheath tubing remained attached.The dilator was not returned.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath tear is consistent with damage during use.

Brand Name
ULTIMUM HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11392197
Report Number3005334138-2021-00105
Device Sequence Number1164986
Product Code DYB
UDI-Device Identifier05414734008921
UDI-Public05414734008921
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number407844
Device Catalogue Number407844
Device Lot Number7477287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1